# SDR SWAA2019111338801

- Difficulty date: November 11, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 25,871 hours, 11,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: PN141A541
- Condition: Cracked
- Location: Bs 277-294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD WET AREA FLOOR INTERCOSTAL CRACKED BETWEEN BS. 277 TO BS. 294.5, BL 0.         / R&R INTERCOSTAL IAW SRM AND DWG.
